MathSciNet Relay Station
MathSciNet bibliographic data
MR1500710 53A05
Poincaré, Henri Sur les lignes géodésiques des surfaces convexes. (French) [On the geodesic lines of convex surfaces] Trans. Amer. Math. Soc. 6 (1905), no. 3, 237–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement